Stratified Whitney jets and tempered ultradistributions on the subanalytic site
Bulletin de la Société Mathématique de France, Volume 139 (2011) no. 3, p. 389-435

In this paper we introduce the sheaf of stratified Whitney jets of Gevrey order on the subanalytic site relative to a real analytic manifold X. Then, we define stratified ultradistributions of Beurling and Roumieu type on X. In the end, by means of stratified ultradistributions, we define tempered-stratified ultradistributions and we prove two results. First, if X is a real surface, the tempered-stratified ultradistributions define a sheaf on the subanalytic site relative to X. Second, the tempered-stratified ultradistributions on the complementary of a 1-regular closed subset of X coincide with the sections of the presheaf of tempered ultradistributions.

Dans cet article nous introduisons le faisceau des jets de Whitney d’ordre de Gevrey sur le site sous-analytique relatif à une variété analytique réelle X. Ensuite, nous définissons les ultradistributions tempérées sur X de type Beurling et Roumieu. Enfin, à travers les ultradistributions stratifiées, nous définissons les ultradistributions tempérées-stratifiées et nous démontrons les deux résultats suivants : (a) si X est une surface réelle, les ultradistributions tempérées-stratifiées définissent un faisceau sur le site sous-analytique relatif à X, et (b) les ultradistributions tempérées-stratifiées sur le complémentaire d’un sous-ensemble fermé 1-régulier de X, coïncident avec les sections du préfaisceau des ultradistributions tempérées.

DOI : https://doi.org/10.24033/bsmf.2612
Classification:  46M20,  46F05,  32B20,  32C38
Keywords: sheaves on subanalytic sites, tempered ultradistributions, Whitney jets
@article{BSMF_2011__139_3_389_0,
     author = {Honda, N. and Morando, G.},
     title = {Stratified Whitney jets and tempered ultradistributions on the subanalytic site},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {139},
     number = {3},
     year = {2011},
     pages = {389-435},
     doi = {10.24033/bsmf.2612},
     zbl = {1259.46031},
     mrnumber = {2869311},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2011__139_3_389_0}
}
Honda, N.; Morando, G. Stratified Whitney jets and tempered ultradistributions on the subanalytic site. Bulletin de la Société Mathématique de France, Volume 139 (2011) no. 3, pp. 389-435. doi : 10.24033/bsmf.2612. http://www.numdam.org/item/BSMF_2011__139_3_389_0/

[1] E. Bierstone & P. D. Milman - « Semianalytic and subanalytic sets », Publ. Math. I.H.É.S. 67 (1988), p. 5-42. | Numdam | MR 972342 | Zbl 0674.32002

[2] N. Honda - « On the reconstruction theorem of holonomic modules in the Gevrey classes », Publ. Res. Inst. Math. Sci. 27 (1991), p. 923-943. | MR 1145670 | Zbl 0807.35005

[3] J.-M. Kantor - « Classes non-quasi analytiques et décomposition des supports des ultradistributions », An. Acad. Brasil. Ci. 44 (1972), p. 171-180. | MR 324398 | Zbl 0261.46043

[4] M. Kashiwara - « The Riemann-Hilbert problem for holonomic systems », Publ. Res. Inst. Math. Sci. 20 (1984), p. 319-365. | MR 743382 | Zbl 0566.32023

[5] M. Kashiwara & P. Schapira - Sheaves on manifolds, Grund. Math. Wiss., vol. 292, Springer, 1990. | MR 1074006 | Zbl 0709.18001

[6] -, « Moderate and formal cohomology associated with constructible sheaves », Mém. Soc. Math. France (N.S.) 64 (1996), p. 76. | Numdam | MR 1421293 | Zbl 0881.58060

[7] -, « Ind-sheaves », Astérisque 271 (2001), p. 136. | MR 1827714

[8] H. Komatsu - « Ultradistributions. I. Structure theorems and a characterization », J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), p. 25-105. | MR 320743 | Zbl 0258.46039

[9] -, « Ultradistributions. II. The kernel theorem and ultradistributions with support in a submanifold », J. Fac. Sci. Univ. Tokyo Sect. IA Math. 24 (1977), p. 607-628. | MR 477770 | Zbl 0385.46027

[10] K. Kurdyka - « On a subanalytic stratification satisfying a Whitney property with exponent 1 », in Real algebraic geometry (Rennes, 1991), Lecture Notes in Math., vol. 1524, Springer, 1992, p. 316-322. | MR 1226263 | Zbl 0779.32006

[11] A. Lambert - « Quelques théorèmes de décomposition des ultradistributions », Ann. Inst. Fourier (Grenoble) 29 (1979), p. 57-100. | Numdam | MR 552960 | Zbl 0396.46038

[12] S. Łojasiewicz - « Sur le problème de la division », Studia Math. 18 (1959), p. 87-136. | Zbl 0115.10203

[13] B. Malgrange - Équations différentielles à coefficients polynomiaux, Progress in Math., vol. 96, Birkhäuser, 1991. | Zbl 0764.32001

[14] G. Morando - « Tempered holomorphic solutions of 𝒟-modules on curves and formal invariants », Ann. Inst. Fourier (Grenoble) 59 (2009), p. 1611-1639. | Numdam | MR 2566969 | Zbl 1218.32015

[15] L. Prelli - « Microlocalization of subanalytic sheaves », C. R. Math. Acad. Sci. Paris 345 (2007), p. 127-132. | MR 2344810 | Zbl 1159.14034

[16] C. Roumieu - « Ultra-distributions définies sur R n et sur certaines classes de variétés différentiables », J. Analyse Math. 10 (1962/1963), p. 153-192. | MR 158261 | Zbl 0122.34802

[17] P. Schapira - « Sur les ultra-distributions », Ann. Sci. École Norm. Sup. 1 (1968), p. 395-415. | Numdam | MR 239414 | Zbl 0164.15401

[18] H. Whitney - « Functions differentiable on the boundaries of regions », Ann. Math. 35 (1934), p. 482-485. | JFM 60.0217.03 | MR 1503174

[19] S. Yamazaki - « Remark on division theorem of ultradistributions by Fuchsian differential operator », in Algebraic analysis and the exact WKB analysis for systems of differential equations, RIMS Kôkyûroku Bessatsu, B5, Res. Inst. Math. Sci. (RIMS), Kyoto, 2008, p. 209-223. | MR 2405975 | Zbl 1140.35315